Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Mal'tsev Arkadii Anatol'evich
(full list of publications)
| by years | scientific publications | by types |



   1986
1. P. S. Aleksandrov, A. A. Mal'tsev, “Some aspects of the development of topology at the Steklov Mathematical Institute of the Academy of Sciences of the USSR”, Proc. Steklov Inst. Math., 169 (1986), 3–26  mathnet  mathscinet  zmath

   1975
2. A. A. Mal'cev, B. S. Nurutdinov, “Iterative algebras of continuous functions”, Mat. Vesnik, 12(27):2 (1975), 203–215  mathscinet

   1976
3. A. A. Mal'tsev, B. S. Nurutdinov, “Iterative algebras of continuous functions”, Sov. Math. Dokl., 16 (1976), 1250–1253  mathscinet  zmath

   1969
4. A. A. Mal'tsev, “A topological version of Słupecki's theorem for certain compacta”, Sov. Math. Dokl., 10 (1969), 1071–1074  mathnet  mathscinet  zmath

   1966
5. A. A. Mal'cev, “A remark on a theorem of M. Gavrilov”, Taškent. Politehn. Inst. Naučn. Trudy (N.S.), 37 (1966), 30–32  mathscinet

   1959
6. A. A. Mal'cev, “A duality theorem for non-closed sets in manifolds”, Dokl. Akad. Nauk SSSR, 126 (1959), 709–712  mathscinet  zmath
Home page

© Steklov Mathematical Institute of RAS, 2004–2018